# SDR DALA2017063005189

- Difficulty date: June 29, 2017
- Submitted: July 5, 2017
- Operation: Air carrier
- Aircraft: N928DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53590
- Aircraft time: 43,416 hours, 28,637 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: Nlg Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LEFT DOOR FRAME BEAM AT BS 45, NLG WHEEL WELL.  REPAIRED IAW SRM 53-90-01.
